# SDR MALA090017

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- Aircraft time: 24,483 hours, 26,973 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ABOUT 1000 FT OFF THE GROUND R TAILPIPE HOT LIGHT ILLUMINATED.  RAN NON NORMAL/EMERGENCY CHECKLIST.  ENGINE PARAMETERS SEEMED NORMAL.  CHECKLIST LEAD US TO SHUTDOWN THE RIGHT ENGINE.  REMOVED RT EXHAUST SHROUD.  RESEALED CONNECTOR 26WG IAW JOBCARD 2610-302.  REINSTALLED RT EXHAUST SHROUD.  RAN ENGINE.  ALL CHECKS GOOD.
